# SDR SWAA2022022534636

- Difficulty date: December 26, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. ENTRY DOOR CUT OUT SURROUND STRUCTURE; STA 312 +3 TO STA 328 +9 ; S17L SCUFF PLATE SUPPORT ANGLE HAS CORROSION. / FOUND CORROSION ON SCUFF PLACE SUPPORT ANGLE AT STA 312 + 3 TO STA 328 + 9 S17L TO BE OUT OF LIMITS DUE TO DAMAGE FASTENER HOLES IAW SRM 53-10-15-1A-1 FIG 108 D. REMOVED DAMAGE ANGLE IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE MPN 141A8112-2 IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A6720. INSTALLED NEW SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8110
